SHARP INEQUALITIES INVOLVING THE RICCI CURVATURE FOR RIEMANNIAN SUBMERSIONS


Creative Commons License

Gulbahar M., Meric S. E., Kilic E.

KRAGUJEVAC JOURNAL OF MATHEMATICS, vol.41, no.2, pp.279-293, 2017 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.5937/kgjmath1702279g
  • Journal Name: KRAGUJEVAC JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.279-293
  • Karadeniz Technical University Affiliated: Yes

Abstract

In this paper, we obtain sharp inequalities on Riemannian manifolds admitting a Riemannian submersion and give some characterizations using these inequalities. We improve Chen-Ricci inequality for Riemannian submersion and present some examples which satisfy this inequality.